# SDR CALA2009092500569

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 42,030 hours, 12,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY SLIDE ARM / DISARM MECHANISM HARD TO OPERATE.  REMOVED DEBRIS FROM AFT DOOR SILL AREA, OPERATIONAL CHECKS OK.
